# SDR SWAA2022021631413

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOORBOARD 222DF UPPER SURFACE HAS FRAYED FIBERS. / REPAIRED CABIN FWD WET AREA FLOORBOARD 222DF UPPER SURAFCE I/A/W SRM 53-00-50-2R-1 REV 65; SRM 53-00-50-2R-0 GENERAL REV 65.
